# SDR P5CA2020100500341

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,106 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RIB, RT WING INBOARD LEADING EDGE CAVITY UPPER RIB LOWER SIDE IFSS 492.22.  REPAIRED DAMAGED AREA, IAW EI NO T2020A57M-2393 REV 2.  JOB COMPLETED AND CONDITION CHECK NORMAL.
